Good evening. It is still July 12th. It is now 8:50 pm. I had a really good day. However, around 5:15 (right after dinner), I started to feel weird in my skin. I took my dose of Rytary on time at 4:45, but sometimes my body has other ideas. I have learned that when this happens, instead of crying and panicking that I am getting worse (which I am not), I instead use Inbrija (The Rescue Drug). Inbrija is an emergency inhaler that I use if I am having a moment like the one I just described. It is meant to help with "off" periods, if it's not quite time to take my next Rytary dose. An "off" period is described as being "symptomy". To be honest, I always use Inbrija first thing in the morning, to help with Rytary's side effects. Other than early morning, I only break it out again if I really need it. I think it is the greatest thing to ever have been invented for PD peeps! Within 20 minutes of using it, I feel like I can conquer the world! It is 9 pm and I am very relaxed and content. Good night.
top of page
bottom of page